MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-022-35-2009
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Lack of Effect (4065)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Deformity/ Disfigurement (2360)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2017.The patient has failed conservative management to include nsaids, physical therapy, steroid injection, assistive devices and life style modifications.Due to worsening pain in left replaced knee, a positive bone scan around femur, deteriorating range of motion, progressive deformity, and significant interference with function, the only option for pain control and functional restoration is a total knee replacement revision.The patient had a complete femoral revision with polyethylene exchange and retention of patellar component on (b)(6) 2020.The case report form indicates this event is unlikely related to devices or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 02-020-11-0220 - truliant ps cem fem ps cem left sz 2, (b)(4), 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t, (b)(4), 200-02-32 - three peg patella 32mm (b)(4), 201-78-15 - holding pin mini sharp point 4 pk (b)(4), 203-96-64 - sawblades ez1913.M62 90x19, 1.27mm strkr5/6/7 (b)(4).Recall number: z-0023-2022.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision for pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, d1, d4 (remove all from initial report-suspect device unknown), d8, f6 and f9 (remove erroneous dates from initial report), g4 (remove 501k from initial report-unknown), h4 (remove manufacture date from initial report-unknown), h6 clinical code, device problem code, component code, investigation findings, investigation conclusion codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15538623
Report Number1038671-2022-01236
Device Sequence Number15224747
Product Code JWH
UDI-Device Identifier10885862304063
UDI-Public10885862304063
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2025
Device Model Number02-022-35-2009
Device Catalogue Number02-022-35-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer10/20/2022
01/22/2026
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date11/08/2022
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite